# SDR SWAA2025010382711

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 32,276 hours, 15,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVERS KNOCKED OFF<[01] R&R AISLE EXIT LT ASSY PER AMM 33-51-01
